# SDR HNAA2023112000421

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 45,005 hours, 41,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE TO NOSE AND R/H FUSELAGE.   CLEANED AREA AND INSPECTED A/C IAW AMM 05-50-08. FOUND 2 DENTS ON FUSELAGE AND RADOME LATCH DAMAGED.  REPAIRED DENTS IAW EO1-53-23-0396. R&R'D LATCH IAW AMM 53-11-01-820-801-A
